Alert archive / North Carolina / Tornado Warnings in 2019

Tornado Warning 32, NWS Raleigh, NC

April 19, 20194 counties in North Carolina

NWS Raleigh, NC issued this tornado warning at Apr 19, 2019, 6:05 PM EDT for 4 counties in North Carolina. It was in force for 40 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 19, 2019, 6:05 PM EDT (22:05 UTC)
Expired
Apr 19, 2019, 6:45 PM EDT
In force
40 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Franklin County, NC, Halifax County, NC, Nash County, NC, Warren County, NC

The radar

The Norfolk radar (KAKQ), 98 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 19, 6:17 PM EDTTSTM WND DMG5 N Arcola, NCTREE DOWN ON REEDY CREEK RD. TIME ESTIMATED FROM RADAR.
Apr 19, 6:25 PM EDTTSTM WND DMG2 Nnw Littleton, NCTREE DOWN ON SHAW SPRINGS RD. TIME ESTIMATED BY RADAR.
Apr 19, 6:31 PM EDTTSTM WND DMG5 Sw South Weldon, NCSTRAIGHT-LINE THUNDERSTORM WINDS CREATED A SWATH OF UPROOTED AND SNAPPED PINE TREES ALONG THE SOUTHBOUND LANES OF INTERSTATE 95 NEAR THE AURELIAN SPRINGS ROAD OVERPASS.
Apr 19, 6:40 PM EDTTSTM WND GST 471 Sw Rosemary, NCWEATHER UNIT AT HALIFAX COUNTY AIRPORT MEASURED A WIND GUST OF 47 MPH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 29 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 19, 1:17 PM EDTTornado WatchSPC11 hr

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 10.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2019-04-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 36 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2019-04-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 288 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
36 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
837 m above ground
0-6 km bulk shear
73 kt
0-1 km storm-relative helicity
288 m²/s²
0-3 km storm-relative helicity
381 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

339 
WFUS52 KRAH 192205
TORRAH
NCC069-083-127-185-192245-
/O.NEW.KRAH.TO.W.0032.190419T2205Z-190419T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Raleigh NC
605 PM EDT FRI APR 19 2019

The National Weather Service in Raleigh has issued a

* Tornado Warning for...
  North central Nash County in central North Carolina...
  Eastern Warren County in central North Carolina...
  Northwestern Halifax County in central North Carolina...
  Northeastern Franklin County in central North Carolina...

* Until 645 PM EDT
    
* At 605 PM EDT, a severe thunderstorm capable of producing a tornado
  was located 13 miles east of Louisburg, moving northeast at 50 mph.

  HAZARD...Tornado. 

  SOURCE...Radar indicated rotation. 

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely. 

* Locations impacted include...
  Roanoke Rapids, Littleton, Castalia, Centerville, Arcola, Medoc
  Mountain State Park, Aventon, Airlie, Roanoke Rapids Lake and
  Rosemary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3651 7790 3650 7782 3648 7777 3648 7775
      3649 7773 3649 7770 3638 7764 3605 7807
      3613 7819 3655 7797 3654 7790
TIME...MOT...LOC 2205Z 213DEG 45KT 3613 7807 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BAH
4 follow-up statements
108 
WWUS52 KRAH 192216
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
616 PM EDT FRI APR 19 2019

NCC069-127-192225-
/O.CAN.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Nash NC-Franklin NC-
616 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR NORTH CENTRAL NASH AND NORTHEASTERN
FRANKLIN COUNTIES IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until midnight EDT for central
North Carolina.

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3617 7792 3619 7792
      3618 7793 3619 7794 3618 7795 3619 7797
      3618 7797 3618 7798 3621 7801 3621 7806
      3651 7790
TIME...MOT...LOC 2215Z 213DEG 45KT 3624 7798 

$$

NCC083-185-192245-
/O.CON.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Warren NC-Halifax NC-
616 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
SOUTHEASTERN WARREN AND NORTHWESTERN HALIFAX COUNTIES...
    
At 615 PM EDT, a severe thunderstorm capable of producing a tornado
was located 13 miles south of Littleton, or 14 miles southeast of
Warrenton, moving northeast at 50 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Roanoke Rapids, Littleton, Arcola, Medoc Mountain State Park, Airlie,
Roanoke Rapids Lake, Rosemary and Lake Gaston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3617 7792 3619 7792
      3618 7793 3619 7794 3618 7795 3619 7797
      3618 7797 3618 7798 3621 7801 3621 7806
      3651 7790
TIME...MOT...LOC 2215Z 213DEG 45KT 3624 7798 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BAH
009 
WWUS52 KRAH 192224
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
624 PM EDT FRI APR 19 2019

NCC083-185-192245-
/O.CON.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Warren NC-Halifax NC-
624 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR EAST
CENTRAL WARREN AND NORTHWESTERN HALIFAX COUNTIES...
    
At 624 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Littleton, or 14 miles east of Warrenton, moving
northeast at 50 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Roanoke Rapids, Littleton, Medoc Mountain State Park, Airlie, Roanoke
Rapids Lake, Rosemary and Lake Gaston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3622 7785 3630 7801
      3651 7790
TIME...MOT...LOC 2224Z 213DEG 45KT 3634 7790 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BAH
520 
WWUS52 KRAH 192232
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
632 PM EDT FRI APR 19 2019

NCC185-192242-
/O.CAN.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Warren NC-
632 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR EAST CENTRAL WARREN COUNTY IS CANCELLED...
    
The tornadic thunderstorm which prompted the warning has moved out 
of the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until midnight EDT for central
North Carolina.

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3631 7774 3640 7791
      3644 7792 3644 7791 3648 7791 3651 7790
TIME...MOT...LOC 2232Z 219DEG 58KT 3647 7774 

$$

NCC083-192245-
/O.CON.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Halifax NC-
632 PM EDT FRI APR 19 2019

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM EDT FOR
NORTHWESTERN HALIFAX COUNTY...
    
At 632 PM EDT, a severe thunderstorm capable of producing a tornado
was located near Roanoke Rapids, moving northeast at 65 mph.

HAZARD...Tornado. 

SOURCE...Radar indicated rotation. 

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely. 

Locations impacted include...
Roanoke Rapids, Littleton, Roanoke Rapids Lake, Rosemary and Lake
Gaston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3631 7774 3640 7791
      3644 7792 3644 7791 3648 7791 3651 7790
TIME...MOT...LOC 2232Z 219DEG 58KT 3647 7774 

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

BAH
556 
WWUS52 KRAH 192240
SVSRAH

Severe Weather Statement
National Weather Service Raleigh NC
640 PM EDT FRI APR 19 2019

NCC083-192250-
/O.EXP.KRAH.TO.W.0032.000000T0000Z-190419T2245Z/
Halifax NC-
640 PM EDT FRI APR 19 2019

...THE TORNADO WARNING FOR NORTHWESTERN HALIFAX COUNTY WILL EXPIRE AT
645 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore the warning will be allowed to expire.

A tornado watch remains in effect until midnight EDT for central
North Carolina.

LAT...LON 3650 7782 3648 7777 3648 7775 3649 7773
      3648 7770 3638 7764 3631 7774 3640 7791
      3644 7792 3644 7791 3648 7791 3651 7790
TIME...MOT...LOC 2240Z 213DEG 45KT 3654 7768 

$$

BAH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this tornado warning went out at Apr 19, 5:40 PM EDT, 25 minutes earlier.

Area forecast discussion, Apr 19, 5:40 PM EDT, 25 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
540 PM EDT Fri Apr 19 2019

.SYNOPSIS...
Enhanced southerly flow will continue to strengthen this morning
between a Bermuda high to our east and a strengthening mid latitude
cyclone to our west. A related cold front will cross central NC
Friday night, spreading strong to severe thunderstorms. A mid and
upper level low will then linger over the central Appalachians and
middle Atlantic states through the weekend with surface high
pressure set to push in from the southwest on Monday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 215 PM Friday...

...Significant severe weather event likely through this evening...

The second round of showers and thunderstorms is moving into the
western edge of central NC as of 2 PM. As per the SPC mesoanalysis
page, CAPE is in the 500-1000 J/Kg range, with Bulk Shear values of
55-65 kts. 0-3 km SRH is roughly 200-250 m^2/s^2. Lapse rates aren't
terribly impressive. PWAT's are roughly 1.0-1.5" from west to east
across the area. SRH is expected to increase over the next few
hours. The CAPE has decreased in response to the earlier convection,
however some recovery is possible ahead of the line, especially if
the sun breaks out at all. Based on current radar and the above
parameters, there could be three successive rounds of convection
move through the area between 2 PM and 12 AM. Damaging winds,
isolated tornadoes and possibly some hail are all possible with the
storms. Also, given the available moisture there is also the
possibility for flash flooding, especially in urban areas.

Emergency Action plans should already be in place. Know where your
safe place is! If a warning is issued for your location take
shelter! Also, have multiple ways to receive watches and warnings.
Please check on your nearby family members and neighbors to ensure
they are also prepared.

Tonight...the strong/severe storms should be exiting the area around
or shortly after midnight as the cold front pushes through central
NC. Some additional showers are possible as the upper low swings
through the region, primarily across the far northwestern portions
of the area. Lows will depend on fropa timing and lingering clouds,
however for now expect lows around 50 degrees northwest to around 60
degrees east. Wind gusts should taper off behind the front, however
sustained winds around 15 kts will likely continue through the
overnight hours.

&&

.SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/...
As of 440 PM Friday...

A mature deep upper level low over eastern KY will migrate slowly
east into WV Saturday night. While central NC will initially be in
the dry slow associated with the mature low, strong cyclonic flow
interacting with available low level moisture will result in a
broken/overcast stratocu field by late morning, persisting well into
the afternoon. With heating, expect scattered showers to develop
with the greatest concentration over the NW Piedmont, and less so
over the Sandhills and southern Coastal Plain. While the bilk of the
showers will dissipate with loss of heating, continued cyclonic flow
will maintain a small threat for a shower across the northern
counties into Saturday night.

Due to the presence of the deep low, it will remain breezy across
central NC Saturday. Anticipate gusts 25 to 35 mph with the
strongest expected across the Sandhills and Coastal Plain where
partial sun will aid to mix the stronger winds to the surface.

The upper level low will drift east Sunday from WV into VA,
maintaining a cyclonic flow, though weaker, over central NC. Still
expect a few showers across the NE Piedmont, mainly during the
afternoon hours, though quickly dissipating with loss of heating.

Presence of the upper level low in our vicinity and its associated
cool pool of air will result in cooler than normal temperatures
through Sunday. Highs Saturday should vary from the upper 50s NW to
the upper 60s SE, and the 60s Sunday.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
As of 540 PM Friday...

The upper level low lifts away from the Mid Atlantic Monday into
Tuesday, resulting in rising mid/upper level heights and a milder
air mass regime. A s/w in the northern stream will drag a weak sfc
cold front into central NC on Wednesday. Expect an increase in
cloudiness along with a small threat for a shower though convergence
appears weak and overall moisture depth marginal at best. Tranquil
weather expected Thu while the deep upper level low over the
ARKLATEX migrates into the Deep South Friday. Associated upper
divergence, strong onshore moisture fetch, and a weak sfc front
dropping southward from VA will increase the threat for showers and
a few thunderstorms. Temperatures through the work week will average
near to above normal.

&&

.AVIATION /18Z FRIDAY THROUGH WEDNESDAY/...
As of 130 PM Friday...

24 hour TAF period: A narrow window of high-end MVFR to VFR
conditions will occur between the showers that moved through central
NC this morning and the more intense line of storms expected to
cross the area this aft/eve. However, winds will be strong and
gusty, even in the absence of showers/storms. Sustained southerly
winds of around 15 kts with gusts of 25-35 kts are expected. As the
line of storms moves through, cigs will lower into the IFR/MVFR
range while periods of visbys in the LIFR to MVFR range are
anticipated. Winds with the strong storms will increase to sustained
20+ kts with gusts of 40+ kts. Main threats will be damaging winds
and tornadoes accompanied by heavy downpours. Some hail cannot be
ruled out. -KC

The severe convection will exit the the area this evening/early
overnight as the cold front crosses cntl NC. Expect a wind shift to
swly and continued breezy conditions for much of the night. In such,
somewhat atypical regimes of post-frontal swly flow, low level
drying is not as significant as the climatologically more typical
wly or nwly post-frontal flow regimes; and as such, some patchy MVFR
ceilings may linger through early Sat. -MWS/KC

Looking ahead: The lingering presence of a mid-upr level low in the
vicinity of the Appalachians will maintain a risk of mainly diurnal
showers and storms Sat-Sun. A prolonged period of largely VFR
conditions is then expected through mid-week. -MWS/KC

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
Wind Advisory until 10 PM EDT this evening for NCZ009>011-
026>028-041>043-077-078-085-086-088-089.

&&

SYNOPSIS...Haines/JM
NEAR TERM...Haines/JM
SHORT TERM...WSS
LONG TERM...WSS
AVIATION...JM/MWS
Hazardous weather outlook, Apr 19, 1:20 PM EDT, 4 hours 45 minutes before
Hazardous Weather Outlook
National Weather Service Raleigh NC
120 PM EDT Fri Apr 19 2019

NCZ007-008-021>025-038>040-073>076-083-084-201730-
Person-Granville-Forsyth-Guilford-Alamance-Orange-Durham-Davidson-
Randolph-Chatham-Stanly-Montgomery-Moore-Lee-Anson-Richmond-
120 PM EDT Fri Apr 19 2019

...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ009>011-026>028-042-043-078-088-089-201730-
Vance-Warren-Halifax-Franklin-Nash-Edgecombe-Johnston-Wilson-Wayne-
Cumberland-Sampson-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 91 IN EFFECT UNTIL MIDNIGHT EDT TONIGHT...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

NCZ041-077-085-086-201730-
Wake-Harnett-Scotland-Hoke-
120 PM EDT Fri Apr 19 2019

...WIND ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...TORNADO WATCH 88 IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

This Hazardous Weather Outlook is for central North Carolina.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Tornado Watch.
   Wind Advisory.

Winds will be quite strong well ahead of the storms. Gusts between
30 and 35 mph from the south will be common.

Severe thunderstorms will be likely this afternoon and evening,
primarily between 12 PM and 10 PM. The main severe weather hazards
will be damaging straight-line winds, large hail, torrential
downpours, and a few tornadoes. An isolated strong and long track
tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, Apr 19, 5:46 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
546 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0517 PM     TSTM WND DMG     4 ENE TEER              35.97N 79.16W
04/19/2019                   ORANGE             NC   BROADCAST MEDIA

            MEDIA REPORTED TREES REPORTED. TIME
            ESTIMATED BY RADAR.

&&

CC
Local storm report, Apr 19, 5:48 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
548 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1101 AM     TSTM WND DMG     2 W KITTRELL            36.22N 78.49W
04/19/2019                   VANCE              NC   911 CALL CENTER

            TREE DOWN AT 900 CHARLIE GRISSOM RD BLOCKING
            THE ROAD.

&&

JFD
Local storm report, Apr 19, 5:49 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
549 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     TSTM WND DMG     4 ENE TEER              35.97N 79.17W
04/19/2019                   ORANGE             NC   BROADCAST MEDIA

            TREES AND POWER LINES DOWN ALONG DODSONS
            CROSS ROADS. TIME ESTIMATED BY RADAR.

&&

CC
Local storm report, Apr 19, 5:53 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
553 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1108 AM     TSTM WND DMG     1 SSE GILLBURG          36.27N 78.37W
04/19/2019                   VANCE              NC   911 CALL CENTER

            TREE TOOK DOWN TWO POWER LINES AT 120
            GILLBURG ESTATES CT.

&&

JFD
Local storm report, Apr 19, 6:00 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
600 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     TSTM WND DMG     HENDERSON               36.32N 78.41W
04/19/2019                   VANCE              NC   911 CALL CENTER

            LARGE TREE DOWN ON POWER LINE AT S GARNETT
            ST AND W JENNETTE AVE IN HENDERSON.

&&

JFD
Local storm report, Apr 19, 6:03 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
603 PM EDT FRI APR 19 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0429 PM     TSTM WND DMG     3 NNE SUMMERFIELD       36.24N 79.87W
04/19/2019                   GUILFORD           NC   EMERGENCY MNGR

            DOWNED TREES REPORTED NEAR LAKE BRANDT ROAD.
            TIME ESTIMATED BY RADAR.

&&

CC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 19, 4:07 AM EDTWind AdvisoryRAHCumberland, Edgecombe, Franklin, Halifax, Harnett, Hoke and 9 more14 hr
Apr 19, 9:45 AM EDTTornado WarningRAHAlamance, Orange, Person45 min
Apr 19, 10:25 AM EDTSpecial Weather StatementRAHPerson35 min
Apr 19, 10:53 AM EDTSpecial Weather StatementRAHWayne, Wilson52 min
Apr 19, 10:54 AM EDTSpecial Weather StatementRAHVance66 min
Apr 19, 11:05 AM EDTTornado WarningRAHFranklin, Granville, Vance, Warren13 min
Apr 19, 11:21 AM EDTSpecial Weather StatementRAHJohnston24 min
Apr 19, 11:26 AM EDTSevere Thunderstorm WarningRAHJohnston, Wake, Wayne, Wilson34 min
Apr 19, 11:29 AM EDTSpecial Weather StatementRAHSampson46 min
Apr 19, 11:30 AM EDTSpecial Weather StatementRAHEdgecombe, Halifax60 min
Apr 19, 11:44 AM EDTSpecial Weather StatementRAHGranville61 min
Apr 19, 11:50 AM EDTSevere Thunderstorm WarningRAHJohnston, Sampson, Wayne40 min
Apr 19, 11:55 AM EDTSpecial Weather StatementRAHFranklin65 min
Apr 19, 12:08 PM EDTSpecial Weather StatementRAHFranklin, Vance, Warren52 min
Apr 19, 12:15 PM EDTSpecial Weather StatementRAHWake45 min
Apr 19, 12:21 PM EDTSpecial Weather StatementRAHJohnston, Wayne, Wilson39 min
Apr 19, 12:33 PM EDTSevere Thunderstorm WarningRAHFranklin, Johnston, Nash, Wake, Wayne, Wilson42 min
Apr 19, 1:04 PM EDTSpecial Weather StatementRAHHalifax, Nash41 min
Apr 19, 1:08 PM EDTSpecial Weather StatementRAHEdgecombe67 min
Apr 19, 1:51 PM EDTSpecial Weather StatementRAHAnson, Davidson, Montgomery, Richmond, Stanly54 min
Apr 19, 2:21 PM EDTTornado WarningRAHMontgomery, Moore, Randolph24 min
Apr 19, 2:26 PM EDTSevere Thunderstorm WarningRAHDavidson, Forsyth, Guilford, Montgomery, Randolph, Stanly49 min
Apr 19, 2:29 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Moore, Richmond, Scotland, Stanly61 min
Apr 19, 2:32 PM EDTSpecial Weather StatementRAHSampson28 min
Apr 19, 2:38 PM EDTSpecial Weather StatementRAHWayne52 min
Apr 19, 2:45 PM EDTTornado WarningRAHSampson30 min
Apr 19, 2:46 PM EDTTornado WarningRAHAlamance, Chatham, Guilford, Randolph29 min
Apr 19, 2:47 PM EDTTornado WarningRAHChatham, Lee, Montgomery, Moore, Randolph28 min
Apr 19, 3:06 PM EDTTornado WarningRAHSampson24 min
Apr 19, 3:13 PM EDTTornado WarningRAHAlamance, Chatham, Moore, Randolph32 min
Apr 19, 3:14 PM EDTTornado WarningRAHAlamance, Guilford31 min
Apr 19, 3:15 PM EDTSevere Thunderstorm WarningRAHGuilford30 min
Apr 19, 3:17 PM EDTSevere Thunderstorm WarningRAHAnson, Montgomery, Richmond, Stanly58 min
Apr 19, 3:24 PM EDTTornado WarningRAHWayne21 min
Apr 19, 3:29 PM EDTTornado WarningRAHSampson, Wayne16 min
Apr 19, 3:35 PM EDTSpecial Weather StatementRAHWilson40 min
Apr 19, 3:40 PM EDTSevere Thunderstorm WarningRAHScotland48 min
Apr 19, 3:43 PM EDTTornado WarningRAHWayne, Wilson32 min
Apr 19, 3:47 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Guilford, Lee, Moore, Orange and 1 more58 min
Apr 19, 3:51 PM EDTTornado WarningRAHAlamance, Chatham, Orange24 min
Apr 19, 3:52 PM EDTTornado WarningRAHCumberland, Harnett, Hoke, Moore23 min
Apr 19, 3:58 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly62 min
Apr 19, 4:00 PM EDTTornado WarningRAHDurham, Orange30 min
Apr 19, 4:04 PM EDTSpecial Weather StatementRAHPerson26 min
Apr 19, 4:08 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash37 min
Apr 19, 4:10 PM EDTTornado WarningRAHCumberland, Harnett35 min
Apr 19, 4:11 PM EDTTornado WarningRAHCumberland, Harnett34 min
Apr 19, 4:12 PM EDTTornado WarningRAHEdgecombe, Nash, Wilson51 min
Apr 19, 4:13 PM EDTTornado WarningRAHChatham, Durham, Orange32 min
Apr 19, 4:15 PM EDTSevere Thunderstorm WarningRAHPerson45 min
Apr 19, 4:16 PM EDTSevere Thunderstorm WarningRAHHoke29 min
Apr 19, 4:18 PM EDTSevere Thunderstorm WarningRAHGuilford57 min
Apr 19, 4:18 PM EDTTornado WarningRAHPerson8 min
Apr 19, 4:26 PM EDTTornado WarningRAHDurham, Orange, Person34 min
Apr 19, 4:31 PM EDTSevere Thunderstorm WarningRAHChatham, Cumberland, Harnett, Hoke, Johnston, Lee and 4 more59 min
Apr 19, 4:37 PM EDTTornado WarningRAHGranville, Person23 min
Apr 19, 4:39 PM EDTTornado WarningRAHHarnett36 min
Apr 19, 4:45 PM EDTSevere Thunderstorm WarningRAHAlamance, Chatham, Durham, Orange, Wake60 min
Apr 19, 4:47 PM EDTSpecial Weather StatementRAHHalifax58 min
Apr 19, 4:50 PM EDTTornado WarningRAHOrange25 min
Apr 19, 4:52 PM EDTTornado WarningRAHDurham, Granville, Orange, Person53 min
Apr 19, 5:02 PM EDTTornado WarningRAHEdgecombe, Halifax28 min
Apr 19, 5:20 PM EDTTornado WarningRAHJohnston25 min
Apr 19, 5:27 PM EDTSevere Thunderstorm WarningRAHFranklin, Granville, Johnston, Nash, Sampson, Vance and 3 more63 min
Apr 19, 5:44 PM EDTTornado WarningRAHGranville, Vance, Warren31 min
Apr 19, 6:00 PM EDTSevere Thunderstorm WarningRAHEdgecombe, Franklin, Halifax, Nash, Warren75 min
Apr 19, 6:10 PM EDTTornado WarningRAHEdgecombe, Halifax, Nash35 min

Nearby

Tornado Warnings in North Carolina, 2019Every tornado warning in 2019Tornadoes in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.